# SDR USAA950644

- Difficulty date: June 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seals
- Condition: Loose
- Location: Cargo Doors
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BWI - FLT 7004 - UNABLE TO PRESSURIZE AC AFTER TAKEOFF.  FLIGHT RETURNED TO BWI WHERE LANDING WAS WITHOUT INCIDENT.  MAINTENANCE FOUND DOOR SEALS ON BOTH CARGO DOORS OUT OF CHANNELS.  SECURED SEALS, AC PRESSURIZED NORMALLY.  (W)
